# SDR USAA2012051100001

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 70,973 hours, 31,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - BROKEN EMERGENCY EGRESS LIGHTS BROKEN AT ROW 17ABC & 11FED.  RE-SECURED EMERGENCY LIGHT ASSEMBLY AT ROW 17ABC & 11FED IAW A320 AMM 33-51-19.
